A case of symmetrical drug-related intertriginous and flexural exanthema

Authors

DOI:

https://doi.org/10.20883/medical.e742

Keywords:

drug-induced rash, Symmetrical drug-related intertriginous and flexural exanthema, Amoxicillin

Abstract

Symmetrical drug-related intertriginous and flexural exanthema (also known as Baboon syndrome) is a skin eruption in the intertriginous areas. It is believed to be a delayed-type hypersensitivity response to the drug which occurs secondary to systemic absorption of agents after cutaneous sensitization. Our case provides high quality clinical images to aid in clinical diagnosis of this uncommon skin eruption.

Downloads

Download data is not yet available.

References

Harbaoui S, Litaiem N. Symmetrical Drug-related Intertriginous and Flexural Exanthema. [Updated 2021 Oct 9]. In: StatPearls [Internet]. Treasure Island (FL): StatPearls Publishing; 2022 Jan-. Available from: https://www.ncbi.nlm.nih.gov/books/NBK539750/

Tullia De Risi-Pugliese, Héloïse Barailler, Aurore Hamelin, Emmanuelle Amsler, Hafida Gaouar, et al.. Clinical Communications Symmetrical drug-related intertriginous and flexural exanthema: A little- known drug allergy. Journal of Allergy and Clinical Immunology: In Practice, Elsevier, 2020, 8 (9), pp.3185-3189.e4. 10.1016/j.jaip.2020.04.052 . hal-02995700 DOI: https://doi.org/10.1016/j.jaip.2020.04.052

How to Cite

1.
Subhadarshani S, Valluri AP. A case of symmetrical drug-related intertriginous and flexural exanthema. JMS [Internet]. 2022 Dec. 30 [cited 2023 Feb. 4];91(4):e742. Available from: https://jms.ump.edu.pl/index.php/JMS/article/view/742

Issue

Section

Images in Clinical Medicine
Received 2022-09-18
Accepted 2022-10-19
Published 2022-12-30